# SDR AALA202512018167

- Difficulty date: November 28, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N854NN
- Make and model: Boeing 737823
- Aircraft serial: 33214
- Aircraft time: 45,088 hours, 19,279 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANTS ADVISED BOTH FORWARD GALLEY FLASHLIGHTS ARE INOPERATIVE. REPLACED INBOARD FLASHLIGHT BATTERY, PER AMM 25-64-00. OUTBOARD FLASHLIGHT BATTERY OPERATIONAL CHECK GOOD. PER AMM 25-64-00.
